| Model Number |
4471 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited loss of capture (loc) and high capture thresholds.Technical services (ts) recommended bringing the patient into the clinic to be evaluated.The patient was evaluated and the device was reprogrammed.No adverse patient effects were reported.This lead remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.